Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

A new interpolatory type quadrature rule for weighted Cauchy principal value integrals

Title
A new interpolatory type quadrature rule for weighted Cauchy principal value integrals
Authors
Jang, BGLee, HRoh, KH
POSTECH Authors
Jang, BG
Date Issued
Jan-2008
Publisher
EUDOXUS PRESS, LLC
Keywords
Cauchy principal value integral; quadrature rule; trigonometric interpolation; singular integral; interpolatory type; NUMERICAL EVALUATION; SINGULAR-INTEGRALS; CONVERGENCE
URI
http://oasis.postech.ac.kr/handle/2014.oak/22915
ISSN
1521-1398
Article Type
Article
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol. 10, no. 3, page. 271 - 281, 2008-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 JANG, BONG GYU
Dept of Industrial & Management Enginrg
Read more

Views & Downloads

Browse